2017
Том 69
№ 9

All Issues

Volume 45, № 10, 1993

Article (Ukrainian)

On sequences that do not increase the number of real roots of polynomials

Bakan A. G., Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1323–1331

Article (Ukrainian)

Localization of the Bochner-Riesz means in the Nikol'skii classes

Grona

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1331–1344

Article (Ukrainian)

The asymptotics of constrained control in optimal singular parabolic problems

Kapustyan V. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1345–1355

A complete asymptotic solution is constructed and justified for the optimal singular parabolic problems with constrained control and a completely degenerate differential part of an operator.

Article (Ukrainian)

Massiveness of the sets of extremal functions in some problems in approximation theory

Kofanov V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1356–1361

It is proved that the sets of extremal functions are massive in some problems in approximation theory.

Article (Ukrainian)

On the existence of a cyclic vector for some families of operators

Lytvynov E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1362–1370

Article (Ukrainian)

Limit theorems for diffusion-type processes in R m

Pisanets S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1371–1378

Article (Ukrainian)

On the Noether property of singular integral equations with Cauchy kernels on a rectifiable curve

Plaksa S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1379–1389

The paper deals with the theory of a complete singular integral equation with a Cauchy kernel. The classes of curves and given functions are extended and generalizations of the classical Noether theorems are proved. As a consequence of these theorems, the Noether property is established for the operators associated with this equation, which act into incomplete normed spaces.

Article (Ukrainian)

Periodic solutions of pulse evolutionary systems with unbounded nonlinearities

Rogovchenko Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1390–1397

The conditions are established, under which periodic solutions of pulse evolutionary systems with unbounded (inx) operators on the right-hand sides exist and are stable.

Article (Ukrainian)

Simulation of spatial-temporal chaos: The simplest mathematical patterns and computer graphics

Romanenko Ye. Yu., Vereikina M. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1398–1410

The article presents three scenarios of the evolution of spatial-temporal chaos and specifies the corresponding types of chaotic solutions to a certain nonlinear boundary-value problem for PDE. Analytic assertions are illustrated by numerical analysis and computer graphics.

Article (Ukrainian)

The best trigonometric and bilinear approximations for functions of many variables from the classes $B^r_{p, \theta}$. II

Romanyuk A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1411–1423

Article (Ukrainian)

On decomposability of countable systems of differential equations

Samoilenko A. M., Teplinsky Yu. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1424–1432

Conditions under which there exists a change of variables that decomposes a countable system of differential equations are established for the entire real axis and a semiaxis. Similar problems are investigated for a countable system with pulse influence.

Article (Ukrainian)

Conditional symmetry and new representations of the Galilean algebra for nonlinear parabolic equations

Chopik V. I., Fushchich V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1433–1443

An efficient method for finding operators of conditional symmetry, which form a basis of the Galilean algebra, is suggested for a class of Galilei noninvariant parabolic equations. Additional conditions, under which the symmetry can be extended, are described. For the nonlinear equation under consideration, the antireduction is realized and some exact solutions are found by using the conditional Galilei invariance of its differential consequences.

Article (Ukrainian)

On the Pompeiu problem and its generalizations

Volchkov V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1444–1448

Functions are investigated whose integrals over a given collection of sets are zero. Pompeiu sets are described in terms of the approximation of their indicators by linear combinations of the indicators of balls with special radii.

Article (Ukrainian)

On the solvability of a complete second-order differential equation in Banach space

Gershtein L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1449–1454

Article (Ukrainian)

Fourier coefficients of functions from the classesb andc. Parseval equality for the classc or for the Fourier-Stieltjes series

Konyushkov A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1455–1460

Article (Ukrainian)

Existence and asymptotic properties of solutions of a real system of differential equations unresolved with respect to the derivative

Prosenyuk L. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 10. - pp. 1461–1464

A system of differential equations unresolved with respect to a derivative is studied. Sufficient conditions for the existence of solutions with singular initial data are found. The dimensionality of the set of these solutions is determined and their asymptotic properties are studied.